# SDR AALA202507316991

- Difficulty date: July 19, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 39,002 hours, 16,805 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT POTABLE WATER SMELLS FUNKY. CONFIRMED POTABLE WATER SMELLS.  FOLLOWED J/C 08T10038001, ACCOMPLISHED DISINFECTION WITH OZONE TRALER BLUE. PER J/C 08T10038006, NO SMELL NOTED AT THIS TIME.
